# SDR COMA0060959

- Difficulty date: November 24, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 16,928 hours, 16,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805043
- Part serial: 178A
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,495 hours, 5,705 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP CONTROL LEVER.
